Estimators of g-monotone dependence functions

Tom 25 / 1998

Andrzej Krajka Applicationes Mathematicae 25 (1998), 253-269 DOI: 10.4064/am-25-3-253-269

Streszczenie

The notion of g-monotone dependence function introduced in [4] generalizes the notions of the monotone dependence function and the quantile monotone dependence function defined in [2], [3] and [6]. In this paper we study the asymptotic behaviour of sample g-monotone dependence functions and their strong properties.

Autorzy

  • Andrzej Krajka

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek